MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE BFLEX 5.0 BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

VERATHON MEDICAL ULC GLIDESCOPE BFLEX 5.0 BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 0570-0374
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer declined to have their glidescope bflex 5.0 bronchoscope returned for evaluation and disposal.Since the bflex 5.0 bronchoscope was not returned to verathon for evaluation, the root cause of the event could not be determined.The device history record (dhr) and non-conforming material (ncm) records were reviewed and no discrepancies were found.In addition, the complaint history for the lot number was reviewed with no similar complaints related to this lot.Should additional relevant information become available, a supplemental report will be submitted in accordance with 21 cfr 803.56.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
The customer reported that during an emergency care procedure, using a glidescope bflex 5.0 bronchoscope, the image would go dark.The customer's biomed tested the bronchoscope and noted that the image was too poor (dark / black) to safely maneuver an airway.No delay in the procedure, use of a backup device, or harm to the patient or user was reported.

Brand Name
GLIDESCOPE BFLEX 5.0 BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
MDR Report Key11631622
Report Number9615393-2021-00108
Device Sequence Number3396624
Product Code EOQ
UDI-Device Identifier00879123006332
UDI-Public(01)00879123006332(10)FS210600(17)220205
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K183256
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2022
Device Model Number0570-0374
Device Catalogue Number0570-0375
Device Lot NumberFS210600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2021
Initial Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1